We consider the (n, p) boundary value problem in this paper. Some new upper estimates to positive solutions for the problem are obtained. Existence and nonexistence results for positive solutions of the problem are obtained by using the Krasnosel'skii fixed point theorem. An example is included to illustrate the results.
Electronic Journal of Qualitative Theory of Differential Equations
Yang, B. (2009). Positive solutions for the (n, p) boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, Spec. Ed. 1 (31), 1-13.